# SDR 9610099968

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621224
- Condition: Low Pressure
- Location: Tailcone
- Part time: 48,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND THE TAILCONE EVACUATION SLIDE BOTTLE PRESSURE LOW.  REPLACED SLIDE.
